# SDR AALA20040754

- Difficulty date: July 14, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 41003106
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT T1622/14 AFTER TWO HOURS OF FLIGHT LEFT HYDRAULIC PRESSURE DECREASED TO CA 500 PSI WITH LEFT ENGINE PUMP IN LOW.  PERFORMED QRH PROCEDURE FOR RIGHT SYSTEM ENGINE PUMP HI TRANSFER PUMP ON.  OPERATED NORMALLY FOR APPROXIMATELY 10 MINUTES AND RIGHT SYSTEM FAILED.  RESTORED RIGHT SYSTEM LATER IN FLIGHT.  LANDED DFW WITHOUT INCIDENT.  REPLACED HYDRAULIC TRANSFER PUMP.  ALSO REPLACED LEFT HYDRAULIC PRESSURE TRANSMITTER AND RETURN FILTERS.  SERVICED HYDRAULIC SYSTEM AS REQUIRED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
